# SDR SWAA2020090312770

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 15,970 hours, 7,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR STOW HOOK LOOSE.  SECURED FWD SERVICE DOOR GIRT BAR HOOK AMM 25-66-01.  COMPLIED WITH MT 725-61-06.
